Veteran Members
  • Content count

  • Joined

  • Last visited

Community Reputation

68 Excellent


About dunedain

Profile Information

  • Gender Female

Recent Profile Visitors

3,660 profile views
  1. Going off the pill acne

    I think your skin might be having a hard time adjusting because you went from no birth control, to 2 months straight of birth control without the 7 day gap, back to no birth control, so your hormones are probably still trying to figure out what's happening. I'm not sure if skipping your period brought on the cystic acne, because when I first went on my pill, I would skip the 7 days and it would be fine. But it might just be that the one you're taking isn't right for you.  Not sure how much worse your skin is now, but if it wasn't very severe before I'd probably ask for a topical treatment. I think with most oral treatments (exception being maybe Accutane?), you run the risk of it coming back after you stop. Hopefully your doctor will give you some good recommendations though.Good luck!